# SDR COEA2016011002801

- Difficulty date: January 10, 2016
- Submitted: February 17, 2016
- Operation: Air carrier
- Aircraft: N801HC
- Make and model: Aerosp ATR42-500
- Aircraft serial: 629
- Aircraft time: 19,455 hours, 21,880 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Door
- Part number: S5367140300000
- Condition: Corroded
- Location: Lavatory Service
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 153570 NR 100012 HEAVY CHECK COE & MINOR REPAIR.  LEVEL 2 CORROSION ON EXTERIOR SURFACE OF LAVATORY SERVICE DOOR PANEL.  REPLACED LAVATORY SERVICE DOOR PANEL WITH OEM PART.
